CG-P received research funding from Pfizer Inc. change; any change in grade represents a new event. cConcurrent medications used for management of ALT and/or AST elevations included essential phospholipids, ursodiol, steroids, S-adenosylmethionine, milk thistle extract, and glycyrrhizic acid. Patients may have received 1 medication. dTwo patients received transfusion(s) and 33 patients received growth factor(s). ePatients could report multiple TEAEs as reasons for discontinuation of treatment. fIncludes patients with no rechallenge or unsuccessful rechallenge following dose interruption, as well as those who discontinued treatment because of an event without dose interruption. Gastrointestinal AEs Management guidelines recommend that all patients receiving bosutinib should be assessed for diarrhea and signs of dehydration; the characteristics of these events, including onset, duration, stool composition, and frequency, should be monitored (Table ?(Table2).2). Nonpharmacologic management strategies include dose modification [2, 31]; adding fiber to the diet; and avoiding alcohol, lactose-containing products, laxatives/stool softeners, raw fruits and vegetables, spicy or fatty foods, and caffeine. Pharmacologic approaches include antidiarrheals, antiemetics, and/or fluid Idebenone replacement; proton pump inhibitors should be avoided because they may decrease bosutinib exposure . Diarrhea was common in the CP 2L and CP 3L cohorts (86% and 83%, respectively), but the occurrence of grade 3/4 diarrhea events was generally low (10% and 9%; Table ?Table1)1) [5, 9]. Other gastrointestinal TEAEs [any grade (grade 3/4)] reported with bosutinib included nausea [CP 2L, 46% (1%); CP 3L, 48% (1%)], vomiting [37% (4%); 38% (1%)], and abdominal pain [26% (1%); 24% (1%)] [5, 9]. Despite being the most commonly reported TEAE, diarrhea was responsible for only 1% of discontinuations across the CP 2L and CP 3L cohorts [5, 9]. Diarrhea typically occurred within 1?week of treatment initiation [median (range) time to onset: CP 2L, 2 (1C1330) days; CP 3L, 2 (1C210) days], although events were generally transient (median duration/event: CP 2L, 1?day; CP 3L, 2?days). Diarrhea management was effective, with the majority (67%) of affected patients receiving concomitant antidiarrheal medications, most commonly loperamide. Dose interruptions and dose reductions were required in 14% and 6% of patients with diarrhea, respectively. Liver toxicities Management guidelines recommend that patients should be assessed for signs of hepatotoxicity, such as elevated ALT and aspartate aminotransferase (AST), based on the appearance of jaundice and/or dark or tea-colored urine. These patients should be monitored monthly using hepatic enzyme tests for the first 3?months of bosutinib administration (more frequently in patients with preexisting transaminase elevations) . Idebenone There are currently no pharmacologic interventions for ALT/AST elevations, although concomitant medications, including essential phospholipids, ursodiol, steroids, S-adenosylmethionine, milk thistle extract, and glycyrrhizic acid, have been used in clinical trials . Hepatic toxicity management is commonly achieved using dose modification (Table ?(Table33). Hepatotoxicity was more commonly observed in the CP 2L versus the CP 3L cohort, with elevated ALT/AST TEAEs (any grade) occurring in 25% and 15% of patients, respectively, and the grade 3/4 laboratory abnormality increased ALT occurring in 11% and 6% (Table ?(Table1)1) [5, 9]. Across the CP 2L and CP 3L cohorts, the first ALT/AST TEAEs with bosutinib occurred early after ID1 treatment initiation [median (range) time to onset, 35 (3C1400) and 81 (8C492) days, respectively] and events were typically transient [median (range) event duration among patients who resumed treatment, 26 (1C1714) and 15 (4C236) days]. Patients in these cohorts with ALT/AST TEAEs were managed with transient dose interruptions (37% and 32%, respectively), dose reductions (17% and 26%), or concomitant medications (16% and 5%). Idebenone In earlier reports among patients who were rechallenged with bosutinib after dose interruption due to ALT/AST elevations, 74% did not experience further ALT/AST events or did not permanently discontinue treatment because of ALT/AST elevations . Cardiac and vascular AEs Overall, cardiac toxicities were infrequent with bosutinib and occurred mostly in patients with preexisting cardiac conditions . In a comprehensive analysis of cardiac and vascular toxicities among all patients enrolled in the phase I/II study [including 167 patients with advanced-phase leukemia (AP CML, BP CML, or acute lymphoblastic leukemia)], the overall incidence of cardiac TEAEs (any grade) was 10% (grade 3, 5%); serious cardiac TEAEs occurred in.